# SDR HALA2010111900553

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,447 hours, 17,914 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AUTO SHUTDOWN ON FIRST START ATTEMPT.  SECOND START NORM.  APU OIL QTY SHOWED 0.50 THEN RECOVERED TO FULL AFTER START.  PERFORMED FIM 49-11-00 FIG 104.  BITE CK OF APU ECU FOUND LOP FAULT.  CHECKED APU OIL LEVEL OK, APU OPS CK OK PER AMM 49-11-00.  MOC NOTIFIED.
